# SDR AALA200800718

- Difficulty date: March 25, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Wrong Part
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 5B HAS WRONG LIGHT.  REPLACED LED LIGHT FOR EMERGENCY LIGHT AT SEAT 5B.  SYSTEM GROUND CHECKED NORMAL OPERATION.
